MAUDE Adverse Event Report: CRYOLIFE, INC. PULMONARY VALVE & CONDUIT SG; HEART VALVE, MORE THAN MINIMALLY MANIPULATED ALLOGRAFT

CRYOLIFE, INC. PULMONARY VALVE & CONDUIT SG; HEART VALVE, MORE THAN MINIMALLY MANIPULATED ALLOGRAFT
Model Number SGPV00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the implant summary card returned from the user facility indicating that cryolife tissue was explanted from a patient on (b)(6) 2021.A query of the cryolife implant tracking database revealed the patient had a sgpv00 serial number: (b)(4) implanted on (b)(6) 2018.
 
Event or Problem Description
According to the implant summary card returned from the user facility indicating that cryolife tissue was explanted from a patient on (b)(6) 2021.A query of the cryolife implant tracking database revealed the patient had a sgpv00 serial number: (b)(6) implanted on (b)(6) 2018.

Brand Name
PULMONARY VALVE & CONDUIT SG
Common Device Name
HEART VALVE, MORE THAN MINIMALLY MANIPULATED ALLOGRAFT
Manufacturer (Section D)
CRYOLIFE, INC.
1655 roberts blvd. nw
kennesaw GA 30144
Manufacturer (Section G)
CRYOLIFE, INC.
1655 roberts blvd. nw
kennesaw GA 30144
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key12745055
Report Number1063481-2021-00031
Device Sequence Number4714155
Product Code OHA
UDI-Device Identifier00877234000447
UDI-Public00877234000447
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSGPV00
Device Catalogue NumberSGPV00
Device Lot Number147078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date12/18/2021
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexMale